When is there a discontinuous homomorphism from L¹(G)?

Tom 110 / 1994

Volker Runde Studia Mathematica 110 (1994), 97-104 DOI: 10.4064/sm-110-1-97-104

Streszczenie

Let A be an A*-algebra with enveloping C*-algebra C*(A). We show that, under certain conditions, a homomorphism from C*(A) into a Banach algebra is continuous if and only if its restriction to A is continuous. We apply this result to the question in the title.

Autorzy

  • Volker Runde

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek